{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,12,26]],"date-time":"2025-12-26T01:18:09Z","timestamp":1766711889689},"reference-count":10,"publisher":"Springer Science and Business Media LLC","issue":"4","license":[{"start":{"date-parts":[[1998,4,1]],"date-time":"1998-04-01T00:00:00Z","timestamp":891388800000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/www.springer.com\/tdm"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Intensive Care Med"],"published-print":{"date-parts":[[1998,4]]},"DOI":"10.1007\/s001340050583","type":"journal-article","created":{"date-parts":[[2002,8,25]],"date-time":"2002-08-25T07:30:30Z","timestamp":1030260630000},"page":"369-371","source":"Crossref","is-referenced-by-count":16,"title":["Severe hyperthermia during tetrabenazine therapy for tardive dyskinesia"],"prefix":"10.1007","volume":"24","author":[{"given":"E.","family":"Stevens","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"A.","family":"Roman","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"M.","family":"Houa","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"D.","family":"Razavi","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"N.","family":"Jaspar","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","reference":[{"key":"80240369134_CR1","doi-asserted-by":"crossref","first-page":"1022","DOI":"10.1212\/WNL.31.8.1022","volume":"31","author":"RE Burke","year":"1981","unstructured":"Burke RE, Fahn S, Mayeux R, Weinberg H, Louis K, Willner JH (1981) Neuroleptic malignant syndrome caused by dopamine-depleting drugs in a patient with Huntington disease. Neurology 31:1022\u20131026","journal-title":"Neurology"},{"key":"80240369134_CR2","doi-asserted-by":"crossref","first-page":"63","DOI":"10.1097\/00002826-199202000-00009","volume":"15","author":"D Mateo","year":"1992","unstructured":"Mateo D, Munoz-Blanco JL, Gimenez-Roldan S (1992) Neuroleptic malignant syndrome related to tetrabenazine introduction and haloperidol discontinuation in Huntington\u2019s disease. Clin Neuropharmacol 15: 63\u201368","journal-title":"Clin Neuropharmacol"},{"key":"80240369134_CR3","doi-asserted-by":"crossref","first-page":"95","DOI":"10.1002\/mds.870110118","volume":"11","author":"M Osseman","year":"1996","unstructured":"Osseman M, Sindic CJM, Laterre C (1996) Tetrabenazine as a cause of neuroleptic malignant syndrome. Move Disord 11: 95","journal-title":"Move Disord"},{"key":"80240369134_CR4","doi-asserted-by":"crossref","first-page":"246","DOI":"10.1002\/mds.870120219","volume":"12","author":"G Petzinger","year":"1997","unstructured":"Petzinger G, Bressman SB (1997) A case of tetrabenazine-induced neuroleptic malignant syndrome after prolonged treatment. Move Disord 12: 246\u2013248","journal-title":"Move Disord"},{"key":"80240369134_CR5","doi-asserted-by":"crossref","first-page":"358","DOI":"10.1212\/WNL.48.2.358","volume":"48","author":"J Jankovic","year":"1997","unstructured":"Jankovic J, Beach J (1997) Long term effects of tetrabenazine in hyperkinetic movement disorders. Neurology 48: 358\u2013362","journal-title":"Neurology"},{"key":"80240369134_CR6","doi-asserted-by":"crossref","first-page":"1797","DOI":"10.1212\/WNL.40.11.1797","volume":"40","author":"L Baca","year":"1990","unstructured":"Baca L, Martinelli L (1990) Neuroleptic malignant syndrome: a unique association with a tricyclic antidepressant. Neurology 40:1797\u20131798","journal-title":"Neurology"},{"key":"80240369134_CR7","doi-asserted-by":"crossref","first-page":"369","DOI":"10.1111\/j.1600-0447.1993.tb03475.x","volume":"88","author":"M Lejoyeux","year":"1993","unstructured":"Lejoyeux M, Rouillon F, Ades J (1993) Prospective evaluation of the serotonin syndrome in depressed inpatients treated with clomipramine. Acta Psychiatr Scand 88: 369\u2013371","journal-title":"Acta Psychiatr Scand"},{"key":"80240369134_CR8","doi-asserted-by":"crossref","first-page":"122","DOI":"10.1007\/s001340050303","volume":"23","author":"B Francois","year":"1997","unstructured":"Francois B, Marquet P, Desachy A, Roustan J, Lachatre G, Gastinne H (1997) Serotonin syndrome due to an overdose of moclobemide and clomipramine. Intensive Care Med 23: 122\u2013124","journal-title":"Intensive Care Med"},{"key":"80240369134_CR9","doi-asserted-by":"crossref","first-page":"219","DOI":"10.1212\/WNL.45.2.219","volume":"45","author":"RA Bodner","year":"1995","unstructured":"Bodner RA, Lynch T, Lewis L, Kahn D (1995) Serotonin syndrome. Neurology 45:219\u2013223","journal-title":"Neurology"},{"key":"80240369134_CR10","doi-asserted-by":"crossref","first-page":"703","DOI":"10.1007\/BF00615962","volume":"29","author":"M Roberts","year":"1986","unstructured":"Roberts M, McLean S, Millingen K, Galloway H (1986) The pharmacoki-netics of tetrabenazine and its hydroxy metabolite in patients treated for involuntary movement disorders. Eur J Clin Pharmacol 29: 703\u2013708","journal-title":"Eur J Clin Pharmacol"}],"container-title":["Intensive Care Medicine"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s001340050583.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/article\/10.1007\/s001340050583\/fulltext.html","content-type":"text\/html","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s001340050583","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2019,5,23]],"date-time":"2019-05-23T13:05:22Z","timestamp":1558616722000},"score":1,"resource":{"primary":{"URL":"http:\/\/link.springer.com\/10.1007\/s001340050583"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1998,4]]},"references-count":10,"journal-issue":{"issue":"4","published-print":{"date-parts":[[1998,4]]}},"alternative-id":["80240369134"],"URL":"https:\/\/doi.org\/10.1007\/s001340050583","relation":{},"ISSN":["0342-4642","1432-1238"],"issn-type":[{"value":"0342-4642","type":"print"},{"value":"1432-1238","type":"electronic"}],"subject":[],"published":{"date-parts":[[1998,4]]}}}